# SDR ASAA2016021815677

- Difficulty date: February 18, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 72,330 hours, 41,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65657103
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT VHF 3 SUPPORT ANGLE IS CRACKED BETWEEN 727D AND 727E WHERE IT ATTACHES TO CHANNEL ON LT SIDE.  ACFT GROUNDED.  R & R NR 3 VHF SUPPORT ANGLE IAW EA 400-53EA-16633.
